# SDR DHL2002807013

- Difficulty date: December 10, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, O

## Discrepancy

1)  AFTER GEAR EXTENSION, NOSE GEAR LIGHT DID NOT COME ON. GEAR WAS CYCLED. NOSE GEAR LIGHT DID NOT COME ON. APPROACH WAS ABORTED AND DURING GO AROUND GEAR LIGHT CAME ON.2)  CLEANED CONNECTOR OPS CHECKED GOOD IAW M/M 32-30-0. FOUND AND REPAIRED BROKEN WIRE IAW DC-8 WIRE DIAGRAM 32-1-0.
